Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Stool in white. Was suffering from loose motions. Took eldoper. Reason?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 588 Questions
My stool is white in color... what can be a reason? is it a major concern?

i had been suffering from loose motions yesterday and had taken eldoper for medications.
Posted Thu, 3 May 2012 in General Health
Answered by Dr. Gyanshankar Mishra 2 hours later

Thanks for posting the query.

After going through you query, I would like to comment the following:

1. White stools during episode of diarhhea may be seen in infective diarrheas. If associated with gastroenteritis, you need to treat the infection first along with rehydration and then the condition subsides.

2. If stool is white on other days also, then you need to get yourself evaluated, preferably by a gastroenterologist.

3. White stool may be caused by a lack of bile, which may indicate a serious underlying problem. Hepatitis, cirrhosis, gallstones, malabsorption are a few conditions associated with white stools.

4. Thus white stools if present on normal days need to be further evaluated.

I hope I have answered your query. I will be glad to answer any follow up queries.

Please accept my answer if you have no follow up queries.


Dr. Gyanshankar Mishra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor